I wanted to send a reply because I hear and feel where you're at right now. Please reach out and seek some counselling for yourself if you feel it will help. My daughter is also on Sertraline. They keep increasing the dose. I swear this is actually making her less of the person she once was. She says it makes her feel "more crazy". Recently I got online and researched alternatives. A more herbal medication came up time and time again so we went to see a Naturopath who gave us P-Lift and my request of L-theonine. A few weeks into using this I'm seeing fantastic results with her psychosis symptoms reducing and less panic attacks. Her Psychiatrist is now agreeing to reduce her by 50ml every 2 months. Hang in there. I find going through this so isolating and a new level of stress that I never knew.
... View more
I can only imagine how difficult that must be for you and your daughter. It's so exhausting, scary and stressful when those we love are struggling with their mental health - and I'd say that it's even worse when it is our own children. It sounds like you're doing all the right things for your daughter How long has she been seeing her psychologist? Have there been any improvements since she began? I would also definitely advocate for you getting some professional support for yourself, as we can often forget just how heavy a burden it is to support someone, until we are able to actually stop and reflect
... View more